# SDR ASAA2013052295141

- Difficulty date: May 22, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Closeout Panel
- Part number: 656964651
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT T/E CLOSE OUT PANEL CHAFED ON OTBD NR 6 FAIRING.  ACFT GROUNDED.  REMOVED, FABRICATED AND INSTALLED NEW CLOSEOUT PANEL IAW SRM 51-40-02 AND DWG 65-69646 AND MM 20-50-11-912-002.
